# SDR AU960591

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Contam-Water
- Location: Fire Detect Sys
- Stage of operation: TO
- Nature of condition: F, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FIRE DETECTOR ACTIVATED DUE TO MOISTURE ON THE SENSORS - FIRE BOTTLE DISCHARGED
